I am approaching the 5 year mark in February for the mirena removal and I was wondering if anyone else on this board has been able to keep theirs for the full term and if so, did you by chance have more pronounce symptoms toward the end? The past 2 weeks I have had severe cramping in that region like I have never experienced before. It isn't a steady cramp - comes and goes and I do believe it is in relation to the mirena.
As far as how it has been for me - I have gained weight that I can't lose and it did cause my face to break out with rosecia (form of acne). I have lost my periods - I have a very light spotting every 6 weeks.
I do know though that I have been fortunate with it and it really does play a toll on your body
I have had my IUD for 5 yrs then had it replaced and its been 3 yrs since that. I just started having cramps in the front and my back. Today would be my 3rd day. I've noticed that i start to cramp more in the evening and night. I'm hoping nothing serious. With the acne, i noticed I've had bad back acne for a year and never had it before. so it may just be the IUD not sure. Overall my experience has been ok. I don't have a cycle, not do I spot.
I have had mine for 4 1/2 years now and have nothing but good things to say about it. But the past two weeks I have had pelvic pain, leg aches, lower abdominal pain (especially the left side, which is the side the IUD is on) I have been going crazy trying to see if I am the only one this is happening to when I finally, after an hour searching, found your story. I have also been having extreme bloating and my breasts are so sore and tender. I am almost tempted to take a pregnancy test cuz the symptoms are very similar. What symptoms did you have and have you had it removed?
I had mine for 5 yrs and had it replaced. The first 5 yrs were amazing. Before the iud I had severe cramps heavy bleeding and terrible mood swings so the dr suggested the iud and it took all those symptoms away. In the last month I've had severe migraines, back pain and most recently pelvic pain that deopped me to my knees. I've talked to a girlfriend who has a family memeber who had a stroke due to her iud and she had the same issues I'm having. I have an appt to get it removed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.